Nguyen Dang Hop


Doctor

Department of Algebra
Research interests: Commutative Algebra, Homological algebra, Algebraic geometry, Algebraic combinatorics


Address
Office: Room 102, Building A5
Tel: +84 (02)4 37563474 Ext 102
Email: ngdhop AT gmail
Personal homepage: https://sites.google.com/site/ngdanghop

Education and academic degrees:

  • 2012 PhD, University of Osnabrueck, Germany


Positions:

  • Researcher, Hanoi Institute of Mathematics, 2018 -.
  • Postdoc, University of Genoa and Otto von Guericke University Magdeburg.


Research areas: Commutative Algebra, Homological algebra, Algebraic geometry, Algebraic  combinatorics.

PUBLICATIONS

List of publications in MathSciNet

List of recent publications
1Aldo Conca, Nguyen Dang Hop, Thanh Vu, Products of ideals of linear forms in quadric hypersurfaces. Proceedings of the American Mathematical Society, 147 (2019), 1867–1880, (SCI(-E); Scopus).
2Nguyen Dang Hop, On the asymptotic behavior of the linearity defect, Nagoya Mathematical Journal, 230 (2018), 35-47, SCI(-E); Scopus.
3Nguyen Dang Hop, The absolutely Koszul property of Veronese subrings and Segre products, Journal of Pure and Applied Algebra, 2342-2358, SCI(-E); Scopus.
4Nguyen Dang Hop, Thanh Vu, Regularity over homomorphisms and a Frobenius characterization of Koszul algebras, Journal of Algebra, 429 (2015), 103–132, SCI(-E); Scopus.
5Nguyen Dang Hop, Phong Dinh Thieu, Thanh Vu, Koszul determinantal rings and 2 x e matrices of linear forms, Michigan Mathematical Journal, 64 (2015), 349–381.
6Aldo Conca, Srikanth B. Iyengar, Nguyen Dang Hop, Tim Römer, Absolutely Koszul Algebras and the Backelin-Roos Property, Acta Mathematica Vietnamica, 40 (2015), pp 353–374.
7Nguyen Dang Hop, Regularity bounds for complexes and their homology. Mathematical Proceedings of the Cambridge Philosophical Society, 159 (2015), 355–377.
8Nguyen Dang Hop, Notes on the linearity defect and applications, Illinois Journal of Mathematics, 3 (2015), 637-662.